# SDR VNA2025F00034

- Difficulty date: July 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SH670318259S
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL PASSENGER DOOR, CORROSION ON ANGLE KICKPLATE BETWEEN FS319/FS349 AND MID CAP CORROSION ON AFT LOWER FITTING FLOOR BEAN FS349.
